Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 397454, 9 pages
http://dx.doi.org/10.1155/2010/397454
Research Article

On the Predictability of Long-Range Dependent Series

1School of Information Science & Technology, East China Normal University, Dong-Chuan Road no. 500, Shanghai 200241, China
2Key Laboratory of Geographical Information Science, Ministry of Education of China; School of Resources and Environment Science, East China Normal University, Shanghai 200062, China

Received 23 January 2010; Accepted 7 February 2010

Academic Editor: Cristian Toma

Copyright © 2010 Ming Li and Jia-Yue Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li and Jia-Yue Li, “On the Predictability of Long-Range Dependent Series,” Mathematical Problems in Engineering, vol. 2010, Article ID 397454, 9 pages, 2010. https://doi.org/10.1155/2010/397454.